# SDR MALA020237

- Difficulty date: April 7, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N367XJ
- Make and model: Saab SF340A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 638005001
- Part serial: DRG381087
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2837 LEFT ENGINE OIL PRESSURE LIGHT ILLUMINATED INFLIGHT.  LEFT PROP OIL PRESSURE WAS LOW.  COMPLIED WITH QRH ALL OTHER ENGINE T-PROP PARAMETERS OK.  FLIGHT DIVERTED TO EAU.  FLIGHT LANDED WITHOUT PROBLEMS.  MAINTENANCE REPLACED FEATHERING PUMP IAW SAAB AMM 61-20-01.  OPS CHECKED OK.
